MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID-PERIPHERAL LOCKING SCREW; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERSAL GLENOID-PERIPHERAL LOCKING SCREW; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number AR-9145-30
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.To date the device has not been returned for evaluation.Additional information has been requested but not made available.If arthrex receives the device or further information from the customer, a follow-up submission will be made if necessary.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Device history record review revealed nothing relevant to this event.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a control examination on (b)(6) 2016, after implantation on (b)(6) 2016, it was recognized that the baseplate had become loose.Under x-ray, a breakage of the locking screw was detected.A revision surgery was done to remove the broken screw and repair the defect.

Brand Name
UNIVERSAL GLENOID-PERIPHERAL LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6180333
Report Number1220246-2016-00590
Device Sequence Number520843
Product Code KWS
UDI-Device Identifier00888867057722
UDI-Public00888867057722
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Catalogue NumberAR-9145-30
Device Lot Number160024010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;